# SDR QXEA200400187

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 12,397 hours, 17,597 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2555 - AIRCRAFT RETURNED TO FIELD AFTER THE LAVATORY SMOKE DETECTOR SOUNDED AND A SLIGHT ODOR WAS NOTICED.  MAINTENANCE GROUND RAN THE AIRCRAFT WITH BOTH PACS RUNNING.  COULD NOT DUPLICATE WRITE-UP.  NOTED BY MAINTENANCE, THAT THE ENGINES HAD BEEN PRESSURE WASHED THE DAY/EVENING PRIOR TO THE EVENT.  OPERATIONAL CHECKS WERE ALL GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO PARTS WERE REPLACED.
